# SDR SWAA2024112671386

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 21,852 hours, 11,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RH EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED EMERGENCY BATTERY PACK LOCATED AT ROW 8DEF PER AMM 33-51-06. OPS CHK GOOD
